MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM; STANDARD CERVICAL PLATE

PIONEER SURGICAL (D.B.A. RTI SURGICAL) CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM; STANDARD CERVICAL PLATE
Model Number 66-228
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003); Separation Problem (4043)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A dhr review was conducted and confirms this device met manufacturing specifications prior to shipping from rti surgical.Inspection results for the plate observed cracks and excessive damage from mechanical instrumentation.Dimensional inspection passed with measurements meeting manufacturing specifications.
 
Event or Problem Description
It was reported to rti surgical on 4/19/2021 that a post-operative screw backout had occurred due to separation of the plate locking mechanism.Index surgery took place on (b)(6) 2020.Revision surgery was conducted on (b)(6) 2021.

Brand Name
CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
STANDARD CERVICAL PLATE
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key11809235
Report Number1833824-2021-00037
Device Sequence Number3659154
Product Code KWQ
UDI-Device Identifier00846468087340
UDI-Public(01)00846468087340(10)352676
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2019
Device Model Number66-228
Device Catalogue NumberSAME
Device Lot Number352676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;